Article Text

PDF

Low cost, high risk: accidental nutmeg intoxication
  1. A K Demetriades,
  2. P D Wallman,
  3. A McGuiness,
  4. M C Gavalas
  1. Department of Accident and Emergency, University College London Hospital, London, UK
  1. Correspondence to:
 Dr A K Demetriades
 Department of Accident and Emergency, University College London Hospital, London WC1E 6AU, UK; andreas.demetriadesdoctors.org.uk

Abstract

Nutmeg poisoning is rare but probably underreported and should be considered in recreational substance users with acute psychotic symptoms as well as central nervous system neuromodulatory signs that may mimic in part an anticholinergic hyperstimulation.

  • nutmeg
  • myristicin
  • spice poisoning
  • household amphetamine alternatives

Statistics from Altmetric.com

Footnotes

    Request Permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.